# SDR CALA2023031300707

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: D5323132220000
- Condition: Corroded
- Location: Fr24-28/Str38rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER AREA BETWEEN FR24 TO FR28 ABOVE STRI NGER 38RH SHOWS SEVERAL CORROSION AS MARKED. REMOVED CORROSION IAW SRM 51-74-00 FROM FWD CARGO DOOR CUTOUT LO STA: ST ENG BFM WER AREA BETWEEN FR24 AND FR28 L=2" W=1.1" D=0.065" FOUND TO BE OUT OF LIMIT IAW SRM 53-21-29-283-001 REMOVED AND REPLACED CARGO DOOR SILL IAW SRM 51-42-11. EMP: V934143 WC: 45539
